# SDR AWXA0000061

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, PANEL SUPPORT ANGLE CRACKED PAST STOP DRILL, ON LT WING UPPER SURFACE UNDER PANEL 6301 UPPER FWD PYLON PANEL. REMOVED DAMAGED ANGLE IAW 737 SRM 51-30-2, FABRICATED NEW REPAIR ANGLE FRM (2024-0 .063  R700214) IAW 737 SRM 51-20-1, H/T TO 2024-T4 ALODINED AND PRIMED IAW 51-10-2, INSTALLED NEW ANGLE IAW 737 SRM 51-30-2, 51-20-1 AND 51-10-2.
